Volume 21, issue 7 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Discontinuous motions of limit sets

Mahan Mj and Ken’ichi Ohshika

Algebraic & Geometric Topology 21 (2021) 3401–3444
Abstract

We characterise completely when limit sets, as parametrised by Cannon–Thurston maps, move discontinuously for a sequence of algebraically convergent quasi-Fuchsian groups.

Keywords
Cannon–Thurston map, model geometry, Kleinian group, degenerate end, algebraic and geometric limits
Mathematical Subject Classification 2010
Primary: 57M50
References
Publication
Received: 5 December 2019
Revised: 15 October 2020
Accepted: 22 December 2020
Published: 28 December 2021
Authors
Mahan Mj
School of Mathematics
Tata Institute of Fundamental Research
Mumbai
India
Ken’ichi Ohshika
Department of Mathematics
Gakushuin University
Tokyo
Japan